# SDR VNAA20251015020

- Difficulty date: August 1, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N640NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15433
- Aircraft time: 14,015 hours, 14,512 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUT CHANNEL IN THE LH/RH MLG WHEEL WELL STRUCTURE, NEXT TO THE MLG UPLOCK.  CORROSION ON NUT CHANNEL IN THE LH/RH MLG WHEEL WELL STRUCTURE, NEXT TO THE MLG UPLOCK WAS EVALUATED EXCESIVE DAMAGE PER CRJ-900 SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ900 SRM 51-41-02-001-001-A01.
